American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65T40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dmitry Batenkov. Complete algebraic reconstruction of piecewise-smooth functions from fourier data. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] C. Canuto, R. H. Nochetto and M. Verani. Adaptive Fourier-Galerkin methods. Math. Comp. 83 (2014) 1645-1687.
Abstract, references, and article information   
View Article: PDF

[3] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1